# SDR 2008UALA03617

- Difficulty date: June 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 62,583 hours, 18,151 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEFECTIIVE AT1 (1=CAPT,2=1ST OFF,3=1ST OBS).  CREW COMMENTS:  CAPT O2 MASK EMERGENCY PRESS TO TEST BUTTON STICKS ON.  DIRT ACCUMULATION IN SWITCH.  REPLACED O2 MASK, OPS CHECKED GOOD.
